# SDR SWAA2014080130536

- Difficulty date: July 30, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 73,616 hours, 62,636 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2632017
- Part serial: 1789
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD MID FLAP LEADING WORN.  R & R MID FLAP IAW MM.
